Title

P 1 finite element methods for a weighted elliptic state-constrained optimal control problem

Document Type

Article

Publication Date

5-1-2021

Subject Area

ARRAY(0x559692120d18)

Abstract

We investigate a P1 finite element method for a two-dimensional weighted optimal control problem arising from a three-dimensional (3D) axisymmetric elliptic state-constrained optimal control problem with Dirichlet boundary conditions.

Publication Title

Numerical Algorithms

Volume

87

Issue

1

Digital Object Identifier (DOI)

10.1007/s11075-020-00955-0

ISSN

10171398

E-ISSN

15729265

Share

COinS